# SDR DXTA200601676

- Difficulty date: October 22, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600356
- Aircraft time: 9,975 hours, 8,117 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Circuit Breaker
- Condition: Tripped
- Location: Skid Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"POWER BRAKE LOW PRESS" ANNUNCIATOR CAME ON DURING TAXI.  BRAKES FAILED SOON AFTER SQK WAS DUE TO SKID CONTROL CB BEING POPPED NOT ALLOWING PUMP MOTOR TO RUN.  RESET CB & CYCLED BRAKES MULTIPLE TIMES.  BRAKES OPS CHECK GOOD IAW CE-560MM CH 32-42-00 BLEED & SERVICED BRAKE SYSTEM IAW CE-560 MM CH 32-42-00.
